# SDR AU981425

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 4209829
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE FAULTY.  INVESTIGATION FOUND THAT THE PRESSURE TRANSFER BOBBINS WERE TIGHT IN THE BORES CAUSING LOSS OF FACE CONTACT WITH THE ROTOR.
